# SDR CALA2024042901257

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TORSION BOX COVER CORRODED IN SEVERAL PLACES GENERATED B Y V061642 ON HAECO LCQ NR 9296422/30422 REMOVED AND REPLACED AFT CARGO TORSION BOX COVER SHEET IAW A320 SRM 51-72-11-911-001 ACMP BY MECH V061737 INSP BY N078570
